ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A topological field theory associated with monopoles

Kaul, RK and Rajaraman, R (1991) A topological field theory associated with monopoles. In: Physics Letters B, 265 (3-4). pp. 335-340.

[img] PDF
Topological_field1991.pdf
Restricted to Registered users only

Download (380Kb) | Request a copy

Abstract

A three-dimensional topological field theory of the Witten type is constructed. The system consists of an SU (2) gauge field $Ai^a$ and a Higgs field $H^a$ giving rise to monopole sectors. The theory describes the moduli space of monopoles. The complete set of topological invariants of this field theory is written down.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier.
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies
Date Deposited: 06 Sep 2006
Last Modified: 19 Sep 2010 04:31
URI: http://eprints.iisc.ernet.in/id/eprint/8482

Actions (login required)

View Item View Item